MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100 VENTILATOR, JAPAN - BT; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100 VENTILATOR, JAPAN - BT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1054655B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the blower is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Multiple service activities occur during the device¿s useful life according to the device¿s service manual.
 
Event or Problem Description
The manufacturer received information from a nurse alleging that after a patient experienced a low inspiratory pressure alarm and circuit disconnect alarm, the trilogy 100 device had stopped operating for forty-five (45) seconds, a time based on the nurse's perception.The nurse stated that although the screen was on, it was unknown what was indicated on the monitor values.The device was replaced with another one.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The trilogy 100 device was returned to the manufacturer service center for evaluation, and the customer¿s complaint was not confirmed.During the evaluation it was noted that the low inspiratory pressure and circuit disconnect alarm were observed in the device's error log.The service technician did a cross-check with the waveform, and it was confirmed that flow, pressure and leak were rapidly decreased.Another error code, blower model dev, was observed in the device's error log.This particular error code indicates a blower limit had occurred.The service technician performed a flow test, and no abnormalities were observed.Based on the information above, the service technician alleged that the inspiratory port was obstructed by some factors.It is speculated that this issue resulted in insufficient inspiratory flow, which lead to the blower rotation to reach its limit.This had caused the blower to subsequently stop to protect the motor as the airflow decreased.Additionally, during the service of the device, the pollen filter was replaced for preventative maintenance unrelated to the reportable issue.

Brand Name
TRILOGY 100 VENTILATOR, JAPAN - BT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25449428
Report Number2518422-2026-020376
Device Sequence Number13149397
Product Code CBK
UDI-Device Identifier00606959025394
UDI-Public(01)00606959025394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR1054655B
Device Catalogue NumberR1054655B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown